# SDR AALA2009030100001

- Difficulty date: March 1, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 69,341 hours, 30,732 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TUS - CREW REPORTED AIRFRAME VIBRATION AT FORWARD LANDING GEAR.  RETURNED TUS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND EXTERIOR POWER NOSE GEAR DOORS WITH LOOSE HINGE PIN.  REPLACED BOTH FORWARD NOSE GEAR DOORS AND ADJUSTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
